On the rigidity of magnetic systems with the same magnetic geodesics

Keith Burns*, Vladimir S. Matveev

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We study the analogue for magnetic flows of the classical question of when two different metrics on the same manifold share geodesics, which are the same up to reparametrization.

Original languageEnglish (US)
Pages (from-to)427-434
Number of pages8
JournalProceedings of the American Mathematical Society
Volume134
Issue number2
DOIs
StatePublished - Feb 2006

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On the rigidity of magnetic systems with the same magnetic geodesics'. Together they form a unique fingerprint.

Cite this